# SDR DALA2019112306863

- Difficulty date: November 23, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 74,918 hours, 55,826 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR WENT OFF FOR SEVERAL SECONDS ENROUTE . NO SMOKE OR FIRE PRESENT. R/R AFT LEFT LAV SMOKE DECTECTOR PER MD 88 AMM 26-13. OPS CHECK GOOD.
